Lipschitz continuous selectors. I: Linear selectors.
Przesławski, Krzysztof
Journal of Convex Analysis, Tome 5 (1998), p. 249-267 / Harvested from The Electronic Library of Mathematics
Publié le : 1998-01-01
EUDML-ID : urn:eudml:doc:119839
@article{01268620,
     title = {Lipschitz continuous selectors. I: Linear selectors.},
     journal = {Journal of Convex Analysis},
     volume = {5},
     year = {1998},
     pages = {249-267},
     zbl = {0917.54019},
     language = {en},
     url = {http://dml.mathdoc.fr/item/01268620}
}
Przesławski, Krzysztof. Lipschitz continuous selectors. I: Linear selectors.. Journal of Convex Analysis, Tome 5 (1998) pp. 249-267. http://gdmltest.u-ga.fr/item/01268620/